# SDR SWAA2024102838586

- Difficulty date: September 17, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT/CARGO PNL.# 140CF UPPER SIDE AT OUTTER PERIMITER SHOWS AREAS WITH LITE CORROSION BEGININGS.<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS FOUND OUT OF LIMITS AND ORDERED NEW AFT CARGO FLOOR PANEL 140CF PER SRM 51-10-02-0-0G AND SRM 53-00-53-1A-1 INSTALLATION TO BE ACCOMPLISHED ON TASKCARD #TTG8Q00VT988;[02] CORRECTION TO STEP 1: REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS FOUND OUT OF LIMITS AND ORDERED NEW AFT CARGO FLOOR PANEL 140CF PER SRM 51-10-02-0-0G AND SRM 53-00-53-1A AND INSTALLATION TO BE ACCOMPLISHED ON TASKCARD #TTG8Q00VC4UG;[03] VERIFIED STEP 2.
